# SDR GTIA040703

- Difficulty date: August 3, 2004
- Submitted: September 22, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Misrouted
- Location: Slide Cover
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLL - FOUND SLIDE COVER QUICK DISCONNECT IS NOT ROUTED CORRECTLY.  RE-ROUTED SLIDE COVER QUICK DISCONNECT.  (M)
